# SDR QXEA2017020600043

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 37,355 hours, 39,404 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR AMBER LIGHT FLASHED INTERMITENTLY 5-6 TIMES AFTER TAKE OFF. NO OHTER ABNORMALITIES NOTED. INTERROGATED PSEU, FOUND FAULT LGDRCL UNREASONABLE FAR. RIGGED LEFT LGDRCL PROXIMITY SENSOR IAW AMM TASK 32-61-06-830-801. CYCLED LANDING GEAR DOORS. FAULT DID NOT COME BACK. RETURNED TO SERVICE.
